Research Article Open Access

Semi Strongly E-Convex Functions

E. A. Youness and T. Emam

Abstract

In this study a new class of functions, called semi strongly E-convex functions, and generalized semi strongly E-convex functions are defined .We discuss some their basic properties and obtain sufficient optimality criteria for nonlinear programming problems involving these functions.

Journal of Mathematics and Statistics
Volume 1 No. 1, 2005, 51-57

DOI: https://doi.org/10.3844/jmssp.2005.51.57

Published On: 31 March 2005

How to Cite: Youness, E. A. & Emam, T. (2005). Semi Strongly E-Convex Functions. Journal of Mathematics and Statistics, 1(1), 51-57. https://doi.org/10.3844/jmssp.2005.51.57

  • 2,525 Views
  • 2,195 Downloads
  • 12 Citations

Download

Keywords

  • Strongly E-convex Sets
  • E-convex Functions
  • Semi E-convex Functions
  • Strongly E-convex Functions
  • Semi Strongly E-convex Functions
  • Strong E-convex Sets